Applied Mathematics

Vol.5 No.1(2014), Paper ID 41673, 10 pages

DOI:10.4236/am.2014.51011

 

Optimum Probability Distribution for Minimum Redundancy of Source Coding

 

Om Parkash, Priyanka Kakkar

 

Department of Mathematics, Guru Nanak Dev University, Amritsar, India
Department of Mathematics, Guru Nanak Dev University, Amritsar, India

 

Copyright © 2014 Om Parkash, Priyanka Kakkar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


O. Parkash and P. Kakkar, "Optimum Probability Distribution for Minimum Redundancy of Source Coding," Applied Mathematics, Vol. 5 No. 1, 2014, pp. 96-105. doi: 10.4236/am.2014.51011.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.